RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 225, Number 3, Pages 497–499 (Mi dan39410)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

On the equiconvergence of an expansion in a trigonometric Fourier series and the eigenfunctions of the Keldys pencil of ordinary nonselfadjoint differential operators

V. A. Il'inab

a V. A. Steklov Mathematical Institute, USSR Academy of Sciences
b Lomonosov Moscow State University

Full text: PDF file (431 kB)

Bibliographic databases:
UDC: 517.941.9
Presented: А. Н. Тихонов
Received: 23.06.1975

Citation: V. A. Il'in, “On the equiconvergence of an expansion in a trigonometric Fourier series and the eigenfunctions of the Keldys pencil of ordinary nonselfadjoint differential operators”, Dokl. Akad. Nauk SSSR, 225:3 (1975), 497–499

Citation in format AMSBIB
\Bibitem{Ili75}
\by V.~A.~Il'in
\paper On the equiconvergence of an expansion in a trigonometric Fourier series and the eigenfunctions of the Keldys pencil of ordinary nonselfadjoint differential operators
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 225
\issue 3
\pages 497--499
\mathnet{http://mi.mathnet.ru/dan39410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0394302}
\zmath{https://zbmath.org/?q=an:0336.47028}


Linking options:
  • http://mi.mathnet.ru/eng/dan39410
  • http://mi.mathnet.ru/eng/dan/v225/i3/p497

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Alimov, V. A. Il'in, E. M. Nikishin, “Problems of convergence of multiple trigonometric series and spectral decompositions. II”, Russian Math. Surveys, 32:1 (1977), 115–139  mathnet  crossref  mathscinet  zmath
    2. A. P. Khromov, “Equiconvergence theorems for integrodifferential and integral operators”, Math. USSR-Sb., 42:3 (1982), 331–355  mathnet  crossref  mathscinet  zmath
    3. A. I. Vahabov, “On equiconvergence of expansions in trigonometric Fourier series and in principal functions of ordinary differential operators”, Math. USSR-Izv., 24:3 (1985), 567–582  mathnet  crossref  mathscinet  zmath
    4. I. S. Lomov, “Spektralnyi metod Ilina ustanovleniya svoistv bazisnosti i ravnomernoi skhodimosti biortogonalnykh razlozhenii na konechnom intervale”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:1 (2019), 34–58  mathnet  crossref
  • Number of views:
    This page:42
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020